# SDR C2XA07IA198

- Difficulty date: September 5, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Aircraft time: 18,359 hours, 13,785 cycles
- System (JASC): 2300 · Communications System
- Part: Switch
- Part number: 313202
- Condition: Shorted
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION THE CAPTAINS GLARESHIELD PUSH TO TALK SWITCH SHOCKED AND SMOKED WHEN DEPRESSED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SWITCH, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
